Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20559
Title: Nonlinear Lagrange duality theorems and penalty function methods in continuous optimization
Authors: Wang, CY
Yang, XQ 
Yang, XM
Keywords: ε-optimal solution
Dual program
Nonlinear Lagrangian function
Penalty function
Zero duality gap
Issue Date: 2003
Publisher: Kluwer Academic Publ
Source: Journal of global optimization, 2003, v. 27, no. 4, p. 473-484 How to cite?
Journal: Journal of global optimization 
Abstract: We propose a general dual program for a constrained optimization problem via generalized nonlinear Lagrangian functions. Our dual program includes a class of general dual programs with explicit structures as special cases. Duality theorems with the zero duality gap are proved under very general assumptions and several important corollaries which include some known result are given. Using dual functions as penalty functions, we also establish that a sequence of approximate optimal solutions of the penalty function converges to the optimal solution of the original optimization problem.
URI: http://hdl.handle.net/10397/20559
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1023/A:1026028626328
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

14
Last Week
0
Last month
0
Citations as of Oct 10, 2017

WEB OF SCIENCETM
Citations

13
Last Week
0
Last month
0
Citations as of Oct 15, 2017

Page view(s)

39
Last Week
0
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.